# SDR Z5FA082809N631CS

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N631CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800197
- Aircraft time: 724 hours, 488 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 692203540
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 724 hours, 488 cycles
- Component: Door, Cessna
- Component part number: 69220335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, DISCOVERED LT MAIN GEAR DOOR HAD SEPARATED FROM THE ACFT.  CREW REMARKED THEY FELT A SLIGHT MOMENTARY VIBRATION AFTER TAKEOFF.  ALL INDICATIONS NORMAL AND ACFT CONTINUED TO DESTINATION.  CREW STATED WHEN THE VIBRATION WAS FELT ACFT WAS OVER LAKE MICHIGAN.  BOTH HINGE POINTS AND THE PUSH PULL ROD FASTENING THE DOOR TO THE GEAR WERE BROKEN. NO OTHER DAMAGE NOTED.
